Social Anxiety Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
619 Posts
Discussion Starter · #1 ·
I've been taking Wellbutrin for about three years now, and never noticed anything that I thought was a side-effect (my original dose made me sweat and shake like crazy, so it was cut in half). Anytime I exercise at a reasonable, moderate pace, my face gets as red as a tomato, and my temperature goes up around 103-104 degrees (F), even if I'm not exerted. My mom mentioned that the same thing used to happen to her when she took Wellbutrin. Is this a side-effect? I always thought I was just really out of shape, but seeing as I exercise several times per week and this happens even when my breathing is normal and relaxed...??
 

·
Registered
Joined
·
676 Posts
Yes, flushing is a side effect of wellbutrin. I'd put good money on it raising core body temperature during increased activity (compared to while on no meds, obviously) but I don't know for sure.
 
1 - 2 of 2 Posts
Top